# SDR ALGAR911153264

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 12,748 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: D206642511
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CORRODED BEYOND MANUFACTURER'S LIMITS.
